# SDR FDEA201609133206

- Difficulty date: September 13, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N774FD
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 70,190 hours, 24,585 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N559046
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CREASE BEAM WEB AT BS 1382 - 1389 RBL 69 CORROSION.  CORROSION REMOVED PER SRM 51-10-02-0G REV 118.0.  REWORKED AREA EVALUATED AND FOUND CORRODED THROUGH.  CREASE BEAM WEB REMOVED AT STA 1380 - 1400  PER SRM 51-40-02-0G REV 119.0.  CREASE BEAM WEB FABRICATED AND INSTALLED PER DWG 146N5590 SHT 8 REV B.  REPAIR CLASSIFIED AS MAJOR.
